# SDR CA070306001

- Difficulty date: February 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 507 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION HYDRAULIC FLUID FOUND VERY LOW, DETERMINED FLUID WAS LEAKING OUT OF THE VENT CAP ON HYDRAULIC RESERVOIR. FLUID TOPPED UP TO CENTER OF SIGHT GLASS. AIRCRAFT GROUND RAN, DETERMINED FLUID WAS RISING IN RESERVOIR AND VENTING OUT OF VENT CAP. RESERVOIR SENT TO MFG. REINSTALLED AFTER REPAIR, GROUND RAN AND FOUND HYDRAULIC LEVEL TO STAY AT CENTER OF SIGHT GLASS. (TC NR 20070306001)
